# SDR YN8R20160308001

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Aircraft: N441LA
- Make and model: Cessna 441
- Aircraft serial: 4410210
- Aircraft time: 11,359 hours, 7,544 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tee Fitting
- Part number: 5213028200
- Condition: Sheared
- Location: Nlg Ww
- Part time: 11,359 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PHASE 35 OF THE MM INSPECTION PROGRAM AND SID 32-20-01, ON THE LT SIDE OF THE NOSE WHEEL WELL JUST AFT OF THE DRAG BRACE ATTACHMENT, WE FOUND THE LT BRACKET, PN 5213028-200 TO HAVE ALL 3 RIVETS SHEARED THAT ATTACH THE BRACKET TO THE GUSSET, PN 5213028-12 AT FS 70.0.  IPC REF, 53-10-00, FIG 01, PAGE 4, DETAIL C, ITEM 156.  REMOVED THE BRACKET AND INSPECTED FOR BUCKLING AND CRACKING, NONE FOUND.  INSTALLED NEW BRACKET IAW MM CHP 51.
